# SDR HALA2013100900141

- Difficulty date: October 9, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 80,281 hours, 33,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BIN, MOTOR PAN 8R, BS 616, RBL 34.  R & R PDU PAN IAW SRM 51-40-02-0G-0, 51-40-05-0G-0 AND AMM 25-53-01-404-010.
